# SDR JJBA20191220007

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,182 hours, 22,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR OVER WING EMERGENCY LIGHT INOPERATIVE. R&R LH EXTERIOR OVER WING EMERGENCY LIGHT. OPS CHECK SAT.
